Google Scholar: cites
Strong inner inverses in endomorphism rings of vector spaces
Bergman, George M. (University of California)

Data: 2018
Resum: For V a vector space over a field, or more generally, over a division ring, it is well-known that every x ∈ End(V ) has an inner inverse; that is, that there exists y ∈ End(V ) satisfying xyx = x. We show here that a large class of such x have inner inverses y that satisfy with x an infinite family of additional monoid relations, making the monoid generated by x and y what is known as an inverse monoid (definitionrecalled). We obtain consequences of these relations, and related results. P. Nielsen and J. Ster [ ˇ 16] show that a much larger class of elements x of rings R, including all elements of von Neumann regular rings, have inner inverses satisfying arbitrarily large finite subsets of the abovementioned set of relations. But we show by example that the endomorphism ring of any infinite-dimensional vector space contains elements having no inner inverse that simultaneously satisfies all those relations. A tangential result gives a condition on an endomap x of a set S that is necessary and sufficient for x to have a strong inner inverse in the monoid of all endomaps of S.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Endomorphism ring of a vector space ; Inner inverse to a ring element ; Inverse monoid
Publicat a: Publicacions matemàtiques, Vol. 62 Núm. 1 (2018) , p. 253-284 (Articles) , ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT6211812

32 p, 419.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2017-12-05, darrera modificació el 2021-12-11

   Favorit i Compartir